# SDR 2006FA0000174

- Difficulty date: February 16, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N5PG
- Make and model: Gulstm GV
- Aircraft serial: 5046
- Engine: Rroyce BR700710A110
- System (JASC): 3100 · Indicating/Recording System
- Part: Computer
- Part number: 70265421901
- Part serial: 05053795
- Condition: Failed
- Part time: 340 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING A RECENT FLIGHT DISPLAY UNITS 1,2, AND 3 BLINKED ON AND OFF.  DISPLAY UNITS 1, 2 CYCLED ON AND OFF DISPLAY UNIT 3 WAS RED X`D.  DURING THAT TIME AN AMBER (MAU 3A FAIL) MESSAGE DISPLAYED AND A BLUE (DATABASE CONFIG) MESSAGE ALSO DISPLAYED.  AFTER 5-8 SECOUNDS, ALL DISPLAY UNITS RETURNED TO NORMAL.  AFTER 10 SECONDS THE MESSAGES WENT AWAY.  THE FAULT HISTORY WAS DOWNLOADED AND SENT TO MFG.  THE NIC/PROC NR5 MODULE WAS REPLACED IAW MFG DIRECTION.  CERT CHARLIE (ASC 904) WAS INSTALLED WHICH ADDED THE AUTO REVERSION OF THE DISPLAY UNITS IN CASE OF A FAILURE OPERATOR FEELS THIS IN CONJUNCTION WITH A BAD NIC/PROC NR5 CAUSED THE BLINKING OF THE DISPLAYS.
